# SDR ASAA0944413

- Difficulty date: January 15, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U102
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER CUTOUT AREA Z ANGLE IS CORRODED IN MULTIPLE PLACES FS 967 TO 986.  MOVED CORRODED ZEE ANGLE AND INSTALLED NEW ZEE ANGLE IAW B737 400 SRM 51 40 02.
